# SDR 04FDEA00531

- Difficulty date: March 1, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL TANK NR 26R BARREL NUT BORE EXCEEDED LIMIT DURING CORROSION REMOVAL.
